Lecture Notes in Mathematics

Means of Hilbert Space Operators

Authors: Hiai, Fumio, Kosaki, Hideki

Free Preview

Buy this book

eBook $34.99
price for USA in USD
  • ISBN 978-3-540-45152-5
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Softcover $49.95
price for USA in USD
  • ISBN 978-3-540-40680-8
  • Free shipping for individuals worldwide
  • Institutional customers should get in touch with their account manager
  • Covid-19 shipping restrictions
  • Usually ready to be dispatched within 3 to 5 business days, if in stock
About this book

The monograph is devoted to a systematic study of means of Hilbert space operators by a unified method based on the theory of double integral transformations and Peller's characterization of Schur multipliers. General properties on means of operators such as comparison results, norm estimates and convergence criteria are established. After some general theory, special investigations are focused on three one-parameter families of A-L-G (arithmetic-logarithmic-geometric) interpolation means, Heinz-type means and binomial means. In particular, norm continuity in the parameter is examined for such means. Some necessary technical results are collected as appendices.

Table of contents (10 chapters)

Table of contents (10 chapters)

Buy this book

eBook $34.99
price for USA in USD
  • ISBN 978-3-540-45152-5
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Softcover $49.95
price for USA in USD
  • ISBN 978-3-540-40680-8
  • Free shipping for individuals worldwide
  • Institutional customers should get in touch with their account manager
  • Covid-19 shipping restrictions
  • Usually ready to be dispatched within 3 to 5 business days, if in stock
Loading...

Bibliographic Information

Bibliographic Information
Book Title
Means of Hilbert Space Operators
Authors
Series Title
Lecture Notes in Mathematics
Series Volume
1820
Copyright
2003
Publisher
Springer-Verlag Berlin Heidelberg
Copyright Holder
Springer-Verlag Berlin Heidelberg
eBook ISBN
978-3-540-45152-5
DOI
10.1007/b13213
Softcover ISBN
978-3-540-40680-8
Series ISSN
0075-8434
Edition Number
1
Number of Pages
VIII, 156
Topics